# SDR ASOA201101549

- Difficulty date: August 21, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,408 hours, 27,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PAX DOOR IS HARD TO OPEN DUE TO LATCH STICKING.  CYCLED PAX DOOR SEVERAL TIMES NO DEFECTS NOTED AT THIS TIME OPS CHECKED GOOD IAW AMM 52-11-01.  OK FOR SERVICE.
